|Typical Brand Names:
Combination medicines containing narcotic analgesics (nar-KOT-ik an-al-JEE-zicks) such as tramadol (TRA-ma-dole) and acetaminophen (a-seat-a-MIN-oh-fen) are used to relieve pain. An opioid analgesic and acetaminophen used together may provide better pain relief than either medicine used alone. In some cases, you may get relief with lower doses of each medicine.
Opioid analgesics act in the central nervous system (CNS) to relieve pain. Many of their side effects are also caused by actions in the CNS. When opioids are used for a long time, your body may get used to them so that larger amounts are needed to relieve pain. This is called tolerance to the medicine. Also, when opioids are used for a long time or in large doses, they may become habit-forming (causing mental or physical dependence). Physical dependence may lead to withdrawal symptoms when you stop taking the medicine.
Acetaminophen does not become habit-forming when taken for a long time but it may cause other unwanted effects, when taken in large doses including liver damage, if too much is taken.
|Ultracet 37.5 mg - 30 Tabs
|Ultracet 37.5 mg - 60 Tabs
|Ultracet 37.5 mg - 90 Tabs
|Check Your Order Status
or Call Toll Free 877-479-2455 for 24x7 Customer Support
Ultracet Directions To Use
Take Ultracet exactly as directed by your doctor. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.
- Take each dose with a full glass of water.
- Ultracet can be taken with or without food.
- For the short-term treatment of pain, the usual dose is 2 tablets taken every 4 to 6 hours, up to eight tablets per day. People over 65 years of age and those with other medical conditions such as seizures or epilepsy, liver disease, kidney disease, and others may need lower daily doses. Follow your doctor's directions.
- Do not take more of this medication than is prescribed for you. If the pain is not being controlled, talk to your doctor. Taking more than the prescribed amount of this medication could result in seizures or decreased breathing.
- Store Ultracet at room temperature away from moisture and heat.
Ultracet Warnings and Side Effects
DO NOT TAKE Ultracet IF YOU HAVE HAD SEVERE ALLERGIC REACTION to codeine. A severe allergic reaction includes a severe rash, hives, breathing difficulties, or dizziness. IF YOU EXPERIENCE difficulty breathing, tightness of chest, swelling of eyelids, face or lips or if you develop a rash or hives, tell your doctor immediately. Do not take any more doses of Ultracet unless your doctor tells you to do so. DO NOT EXCEED THE RECOMMENDED DOSE or take Ultracet for longer than prescribed. Ultracet MAY BE HABIT FORMING. Use caution driving or operating machinery. DO NOT DRINK ALCOHOL while taking Ultracet. DO NOT TAKE other products containing acetaminophen (check labels closely) while you are taking Ultracet. IF DIZZINESS OCCURS, sit or stand up slowly. BEFORE YOU HAVE ANY MEDICAL OR DENTAL TREATMENTS, EMERGENCY CARE, OR SURGERY, tell the doctor that you are taking Ultracet. IF YOU EXPERIENCE WITHDRAWAL SYMPTOMS (nervousness, sweating, nausea, diarrhea, tremor, trouble sleeping), check with your doctor. Discuss with your doctor is you are planning on getting pregnant. Ultracet IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking Ultracet.
If you experience any of the following serious side effects, stop taking Ultracet and seek emergency medical attention or contact your doctor immediately:
· an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives); or
• Other, less serious side effects may be more likely to occur. Continue to take Ultracet and talk to your doctor if you experience
· dizziness, drowsiness, or headache;
· nervousness, tremor, or anxiety;
· nausea, constipation, or diarrhea; or
· itching, dry mouth, or sweating.
• The tramadol component of Ultracet may be habit forming. Physical and/or psychological dependence can occur, and withdrawal effects are possible if the medication is stopped suddenly after prolonged or high-dose treatment.
• Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Ultracet Missed Dose
If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Keep out of reach of children in a container that small children cannot open. Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Throw away any unused medicine after the expiration date.
Seek emergency medical attention. Symptoms of a Ultracet overdose include nausea; vomiting; sweating; difficulty breathing; shallow, weak breathing; and seizures.
Ultracet More Information
Use caution when driving, operating machinery, or performing other hazardous activities. Ultracet may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Do not take other prescription or over-the-counter medicines that contain acetaminophen (Tylenol, pain relievers, cold and flu medicines, others) during treatment with Ultracet. Taking too much acetaminophen may be harmful. Avoid sleeping pills, tranquilizers, sedatives and antihistamines except under the supervision of your doctor. Ultracet may cause drowsiness and these agents may worsen this effect.
This drug information is for your information purposes only, it is not intended that this information covers all uses, directions, drug interactions, precautions, or adverse effects of your medication. This is only general information, and should not be relied on for any purpose. It should not be construed as containing specific instructions for any particular patient. We disclaim all responsibility for the accuracy and reliability of this information, and/or any consequences arising from the use of this information, including damage or adverse consequences to persons or property, however such damages or consequences arise. No warranty, either expressed or implied, is made in regards to this information.